side effects of tamoxifen

I had breast cancer almost four years ago. I have been on all the anti-hormone drugs but the side effects have been really severe. I have now been on tamoxifen for three years and the side effects keep increasing although I was told that my body would adjust in time. It is like a tick list for almost everything.  I really am trying to deal with it all but am feeling very depressed that things are getting worse, especially as I was advised to take tamoxifen for ten years. I hve been given some asvice but exercise is difficuly due to severe joint pain. I am also suffering hair loss and weight gain on my abdomen, to name a few. I would appreciate any advice.

Parents
  • Belle iM also 3 years on tamoxifen I suffered bad for two and a half years the last 6 months side affects seem to have disappeared, my weight gain crippled me so I joined a gym and recently lost 2.5 stone this had helped me massively . 
    I also take lots of supplements and I now feel brand new hopefully this will happen for you soon xx love Lara take care x 

Reply
  • Belle iM also 3 years on tamoxifen I suffered bad for two and a half years the last 6 months side affects seem to have disappeared, my weight gain crippled me so I joined a gym and recently lost 2.5 stone this had helped me massively . 
    I also take lots of supplements and I now feel brand new hopefully this will happen for you soon xx love Lara take care x 

Children
  • thank you so much for the information. You mention supplements. Could you tell me which ones have helped? I have been on tamoxifen for three years and symptoms are still worsening and because of the joint pain I find exercising virtually impossible bur am still researching different ways. Thanks x

  • Hello lovely 

    I taje high strength omega 3 fish oils helped me come from a 80 year old woman back to my age , also sage for flushes they have disappeared day and night feel back to the old me now x 

    check with your oncologist first as I checked with mine and was ok to take the supplements.

    good luck xx